教師資料查詢 | 類別: 期刊論文 | 教師: 楊國勝 YANG KUO-SHENG (瀏覽個人網頁)

標題:Generalizations of weighted trapezoidal inequality for mappings of bounded variation and their applications
學年92
學期2
出版(發表)日期2004/07/01
作品名稱Generalizations of weighted trapezoidal inequality for mappings of bounded variation and their applications
作品名稱(其他語言)
著者Tseng, Kuei-lin; 楊國勝; Yang, Gou-sheng; Dragomir, S. S.
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Mathematical and Computer Modelling 40(1-2), pp.77-84
摘要In this paper, we establish some generalizations of weighted trapezoid inequality for mappings of bounded variation, and give several applications for r-moment, the expectation of a continuous random variable and the Beta mapping.
關鍵字Trapezoid inequality;Mappings of bounded variation;Random variable;r-moments;Expectation; Beta function
語言英文
ISSN0895-7177
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!